# SDR LR7A2010091400036

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND UNDER DECK FLOORBEAM EXFOLIATION CORROSION ON LOWER SURFACE AROUND ANCHOR NUTS AT FS 196 LBL 30 TO 50, WL 145.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-23 & CHAP 51-30 & SMP515B 53-10-00 PG 1.
